# SDR UALA2011010300033

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 58,364 hours, 8,464 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR SIDE OF CAPTAIN SLIDING WINDOW HAS VERY LOUD SQUEAL AT ALT.  FOUND LEAK FROM AFT LOWER CORNER OF CAPTAIN SIDE NR2 SLIDING WINDOW BULB SEAL. REPAIRED, CHECKED OK.
